# SDR QXEA9700089

- Difficulty date: March 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11101
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Component: Fokker
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOI- ENTRANCE AND AFT GALLEY EMERGENCY LIGHTS ARE INOP.  BULBS WERE REPLACED AND LIGHT OPS CHECKED GOOD.
